# SDR UPS97222273

- Difficulty date: March 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N910UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19117
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Part number: HFAB97DB024
- Condition: Corroded
- Location: Nr 2 Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, CORROSION ON LOWER SKIN SURFACE AT NR 2 FLAP TRACK AFT ATTACH POINT.  FOUND CORROSION TO BE OUT OF LIMITS PER SRM 57-30-01, REPAIRED PER EWO 97-2044 UPS ENG FILE NR 727-57-1796.
